# SDR R61A201203080167

- Difficulty date: March 8, 2012
- Submitted: March 16, 2012
- Operation: Air carrier
- Aircraft: N828MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000048
- Aircraft time: 17,092 hours, 13,039 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 17032161011
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE LEFT WING TRAILING EDGE RIB 10 CRACKED.  MAINTENANCE REMOVED AND REPLACED RIB 10 ON THE LEFT WING IAW EMB 170 SRM 51-43-01 AND 51-43-02.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
